Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1953 Publikationen

2004 | Monographie | Veröffentlicht | PUB-ID: 2936828
Lewandowski, Sven. 2004. Sexualität in den Zeiten funktionaler Differenzierung. Eine systemtheoretische Analyse. Bielefeld: Transcript.
PUB
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608612
Röckner, Michael, and Wang, Feng-Yu. 2004. “On the spectrum of a class of non-sectorial diffusion operators”. Bulletin of the London Mathematical Society 36 (1): 95-104.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606483
Bogachev, Vladimir I., Da Prato, Giuseppe, Röckner, Michael, and Sobol, Zeev. 2004. “Global gradient bounds for dissipative diffusion operators”. Comptes Rendus Mathematique 339 (4): 277-282.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607633
Röckner, Michael, and Sobol, Zeev. 2004. “A new approach to Kolmogorov equations in infinite dimensions and applications to stochastic generalized Burgers equations”. Comptes Rendus Mathematique 338 (12): 945-949.
PUB | DOI | WoS
 
2004 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1877234
Da Prato, Guiseppe, and Röckner, Michael. 2004. “Invariant Measures for a Stochastic Porous Medium Equation”. In Stochastic Analysis and Related Topics, ed. Hiroshi Kunita, Shinzo Watanabe, and Yoichiro Takahashi, 41:13-29. Advanced studies in pure mathematics. Tokyo: Mathematical Soc. of Japan.
PUB | DOI
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607410
Bogachev, Vladimir I., Da Prato, Giuseppe, and Röckner, Michael. 2004. “Invariant measures of generalized stochastic porous medium equations”. Doklady Mathematics 69 (3): 321-325.
PUB | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607686
Da Prato, Giuseppe, and Röckner, Michael. 2004. “Weak solutions to stochastic porous media equations”. Journal of Evolution Equations 4 (2): 249-271.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606613
Röckner, Michael, and Zhang, Tusheng S. 2004. “Sample path large deviations for diffusion processes on configuration spaces over a Riemannian manifold”. Publications of the Research Institute for Mathematical Sciences 40 (2): 385-427.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607414
Bogachev, Vladimir I., Röckner, Michael, and Wang, Feng-Yu. 2004. “Invariance implies Gibbsian: Some new results”. Communications in Mathematical Physics 248 (2): 335-355.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608272
Cerrai, Sandra, and Röckner, Michael. 2004. “Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term”. Annals of Probability 32 (1B): 1100-1139.
PUB | WoS
 

Filter und Suchbegriffe

year=2004

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung